I had lip injections about 5 months ago. I am still experiencing random hardness, swelling in spots like I was punched

Doctor Answers 4

Ongoing problems after lip augmentation

It is not typical to have ongoing problems 5 months after lip augmentation with injectable fillers.  I strongly suggest seeing a physician who has a great deal of expertise with administering and taking care of complications associated with lip injections. Best of luck.

Nashville Oculoplastic Surgeon
4.8 out of 5 stars 40 reviews

Hardness after filler

Thank you for your question peytontanner. Restylane is a filler than can be used to enhance the lips. Lumps and bumps are common after such treatments. The product is the most malleable for the first week after the treatment. Hyaluronic acid products such as Restylane and Juvederm can be dissolved with hyaluronidase. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Bumps following lip enhancement

Thank you for sharing your concerns. If hyaluronic acid (Restylane or Juvederm) was used for your lip augmentation, it can be dissolved with Vitrase. Follow up with your injector.  Good luck,

You might also like...

Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

Please post photos for further evaluation. Depending on what filler your physician used for augmentation, this can be reversed with hyaluronidase. I suggest returning to your physician for an in person evaluation. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.